What are the possible side effects of vardenafil (Levitra, Staxyn)

0

Get emergency medical help if you have any of these signs of an allergic reaction: hives; difficulty breathing; swelling of your face, lips, tongue, or throat.

During sexual activity, if you become dizzy or nauseated, or have pain, numbness, or tingling in your chest, arms, neck, or jaw, stop and call your doctor right away. You could be having a serious side effect of vardenafil.

Stop using vardenafil and call your doctor at once if you have any of these serious side effects:

  • sudden vision loss;
  • ringing in your ears, or sudden hearing loss;
  • chest pain or heavy feeling, pain spreading to the arm or shoulder, nausea, sweating, general ill feeling;
  • irregular heartbeat;
  • swelling in your hands, ankles, or feet;
  • shortness of breath;
  • vision changes;
  • feeling light-headed, fainting;
  • penis erection that is painful or lasts 4 hours or longer; or
  • seizure (convulsions).

Less serious side effects may include:

  • warmth or redness in your face, neck, or chest;
  • runny or stuffy nose;
  • headache, dizziness;
  • upset stomach; or
  • back pain.

This is not a complete list of side effects and others may occur. Call your doctor for medical advice about side effects. You may report side effects to FDA at 1-800-FDA-1088.

 

What is the most important information I should know about vardenafil (Levitra, Staxyn)?

Do not take vardenafil if you are also using a nitrate drug for chest pain or heart problems (such as nitroglycerin). Taking vardenafil with a nitrate medicine can cause a sudden and serious decrease in blood pressure.

During sexual activity, if you become dizzy or nauseated, or have pain, numbness, or tingling in your chest, arms, neck, or jaw, stop and call your doctor right away. You could be having a serious side effect of vardenafil.

Contact your doctor or seek emergency medical attention if your erection is painful or lasts longer than 4 hours. A prolonged erection (priapism) can damage the penis.

Stop using vardenafil and get emergency medical help if you have sudden vision loss.

Share.

About Author

Leave A Reply